# SDR IXXA96115

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46121
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H146
- Condition: Failed
- Location: Right Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF OUT OF KRDL, GEAR NOT LATCH LIGHT CAME ON.  GEAR CYCLED WITH NO CHANGE.  AT TJSJ MAINTENANCE INSPECTED AIRCRAFT AND FOUND RIGHT GEAR UPLATCH TO BE BAD.  SWITCH WAS REPLACED AND SYSTEM CHECKS NORMAL.  (M)
